# SDR ASAA2019102843125

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 14,285 hours, 4,614 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT RE-SET SWITCH TO ON NORMAL OPERATION AFTER RE-SET PER QRH. GROUNDED - YES. PERFORMED B737-900 FIM 30-41 TASK 811 NO FAULTS WERE NOTED. SYSTEM OPS NORMAL.
